Practical stability, boundedness criteria and Lagrange stability of fuzzy differential systems


Yakar C., Cicek M., Gucen M. B.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.64, no.6, pp.2118-2127, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 64 Issue: 6
  • Publication Date: 2012
  • Doi Number: 10.1016/j.camwa.2012.04.008
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.2118-2127

Abstract

In this paper we have investigated practical stability, boundedness criteria and Lagrange stability for fuzzy differential equations. These properties are unified with Lyapunov-like functions to establish comparison results. (c) 2012 Elsevier Ltd. All rights reserved.